# SDR FDEA201711223292

- Difficulty date: November 22, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 32,687 hours, 17,345 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B415ABM1
- Part serial: 364
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 2 ENGINE LOST POWER, ROLLED  BACK. PARAMETERS NOT NOTED. PUSHED THROTTLE BACK UP AND REGAINED POWER.  OPERATED NORMALLY.  THIS ENGINE TOOK 2 START ATTEMPTS ON PUSHBACK.  AUTO THROTTLES ENGAGED ENTIRE FLIGHT.   REPLACED THE THRUST CONTROL COMPUTER IAW AMM 22-36-34-04-01 AND PERFORMED SUCCESSFUL AFS, LAND TEST IAW AMM 22-40-00-05.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
